# SDR 04FDEA02053

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 769
- Aircraft time: 12,843 hours, 6,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT RIGHT NR 5 SEAT TRACK BETWEEN FR 45 AND FR 54 HAS CORROSION AT FR 48.7, 50.8, 53, 53.6 AS MARKED.  REPAIRED SEAT TRACK IAW A300-600 SRM 53-10-16 PARA 5.0 FIG 205.
